I Feel a Million Years Old
I have been on simvastatin for 4 maybe 5 years. Initially 20mg but was increased to 40mg. looking back i have had many side effects but attributed them to my diagnosis "auras without the migrane". The fuzzy thinking and the dizziness, which i have fought ... more »
I have been on simvastatin for 4 maybe 5 years. Initially 20mg but was increased to 40mg. looking back i have had many side effects but attributed them to my diagnosis "auras without the migrane". The fuzzy thinking and the dizziness, which i have fought to keep from passing out. I once came home from a fair and my family wanted to know where my son was, i had left him there! Another time i brought my son to a basketball game and someone wanted to know where he was when i got there, and i told them he was at home, even though i had brought him with me. I didn't tell anyone about this confusion as i was ashamed of my mental status. Normally i had a very sharp mind and could multi task without thinking. Now i have to concentrate on every task. Months ago i started waking up with numb extremities. I even got carpal tunnel surgery on my left hand. I recently started feeling strange tremors on the right side of my tongue and even stranger: the cheek next to the right side of my lips feels odd, like a could drool, but don't. I have also felt palpatations. Then came the weakness in my extremities. I used to run, but now my muscles literally feel like they could melt off my bones..like jelly. I called the doctors office and they were like, "okay stop taking it and we will start you on another one"....I said "nooo....i do not care what my cholesterol level is, and i will never have it checked ever again! I am currently taking CO Q 10 after talking with the pharmacist as simvastatin depletes what the body naturally makes, and CO Q 10 is responsible for energy production in the cell. I will not take medicine ever again unless my life depends on it. I would like to sue the pants of the liars who put simvastatin on the market, as my life has been a pure hell!